MAUDE Adverse Event Report: ARTHROCARE CORPORATION FA QUANTUM 2 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHROCARE CORPORATION FA QUANTUM 2 CONTROLLER; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 28168
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during and arthroscopy, the quantum ii controller had an f4 error message.There was a j&j vapr competitor device available and a delay greater than 30 minutes was reported.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).B5: updated.H3, h6: the reported device was received for evaluation.Visual inspection observed no issues.Functional evaluation revealed the unit presents an f4 fault and alarm tone on power up.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause has been associated with a component failure.Actors that could have contributed to the failure include a power surge in the controller or failure of an internal component.No containment or corrective actions are recommended at this time.
 
Event or Problem Description
It was reported that during an arthroscopy, the quantum ii controller had an f4 error message.There was a j&j vapr competitor device available and a delay greater than 30 minutes was reported.No further complications reported.

Brand Name
FA QUANTUM 2 CONTROLLER
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key19351879
Report Number3006524618-2024-00182
Device Sequence Number12615610
Product Code GEI
UDI-Device Identifier00817470001891
UDI-Public00817470001891
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K082666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number28168
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown